Skip to main content

Retraction Note: Matsaev type inequalities on smooth cones

  • The original article was published in Journal of Inequalities and Applications 2015 2015:108

Retraction note

The Editors-in-Chief have retracted this article [1] because it significantly overlaps with a previously published article [2]. In addition, the identity of the corresponding author could not be verified: Roskilde University have confirmed that Beatriz Ychussie has not been affiliated with their institution. The authors have not responded to correspondence regarding this retraction.

References

  1. 1.

    Pang, S., Ychussie, B.: J. Inequal. Appl. 2015, 108 (2015). https://doi.org/10.1186/s13660-015-0621-8

    Article  Google Scholar 

  2. 2.

    Qiao, L., Pan, G.: Lower-bound estimates for a class of harmonic functions and applications to Masaev’s type theorem. Bull. Sci. Math. 140(4), 70–85 (2016). https://doi.org/10.1016/j.bulsci.2015.02.005

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Beatriz Ychussie.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Pang, S., Ychussie, B. Retraction Note: Matsaev type inequalities on smooth cones. J Inequal Appl 2020, 62 (2020). https://doi.org/10.1186/s13660-020-02341-9

Download citation